Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

More meds withdrawal talk

Posted by Athena on October 29, 2000, at 20:19:26

In reply to Re: prozac withdrawl-for Ami JackieJ, posted by Sunnely on October 29, 2000, at 18:59:21

Hey everyone,

I am still having problems with withdrawing from this *@#*#)@* Luvox!! :) I am down to a 50mg pill every Monday, Thursday, and Saturday. I cannot put any more days in between doses as I will become nauseous again and have that funny "brain/dizzy" thing again. I wonder if I will ever get off this horrible drug. Curiously, and a lot of you will say "I told you so, Athena", lol, my fiance mentioned that I have been more moody lately, and anxious. But I am trying to stick to my goal of getting my brain off this addicting drug and deal with my issues/problems/mental health in more naturalistic ways. I have taken up meditation & yoga, and I don't think I've ever read so many books in my life. (note: I'm currently devouring the "Road Less Traveled" by Scott Peck, MD..and it has made me cry more than once...you might wanna flip thru it!)

Also, I wanted to ask, have any of you tried St. John's Wort, or Sam-e, or even GABA? If so, I'd like to hear your experiences.

In response to one of you guys' earlier post, if meds truly truly make you feel more normal, and not just "numb", then by all means be happy! But meds are not for me, been there done that.

Still wallowing in withdrawals,
Athena


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Athena thread:5505
URL: http://www.dr-bob.org/babble/20001022/msgs/47719.html